# SDR UIEA2017122602436

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,389 hours, 10,095 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Unsecure
- Location: Anti-Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, PERFORMED WALK AROUND AND FOUND THE RT LE ANTI-ICE DUCT BLOWOUT PANEL BLOWN OUT ON OUTBOARD SIDE OF RT ENGINE.  EVALUATED LE ANTI-ICE DUCT AND FOUND RT LE DUCT UNSECURE. SECURED TH ERH LE ANTI-ICE DUCT IAW AMM 30-11-06.  LEAK CHECKED GOOD.
